# SDR SWIA2024031100112

- Difficulty date: January 12, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE (FUSELAGE SIDE) LAND #27 IS GOUGED.    (C-CHECK RO 3/10/2024)   REPAIRED GOUGE ON PASSENGER DOOR PIANO HINGE (FUSELAGE SIDE) LAND #27 IRT REO 670-53-21-582 REV -F DATED 2017-08-02 TYPE IV:, COMPLIED WITH 51-900-1002-SKY
